# SDR REXA2015111801124

- Difficulty date: November 18, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME BETWEEN STRINGERS 27 TO 26R, ATTACHMENT ANGLE HAS PITTING CORROSION.  REPAIRED FRAME SECTOR AT FS 310.00, BETWEEN STRINGER 23L & 25R IAW REO 670-53-21-799 REV DATED 2012 01 30.  THIS A MAJOR REPAIR.
